# SDR SWAA2021031751434

- Difficulty date: February 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL UPPER FWD CORNER CUT OUT DOOR FWD GALLEY AND LAV LH / REPAIRED FRAME ON BS 312 AT LEVEL UPPER FWD CORNER CUT OUT DOOR FWD GALLEY AN LAV LH IAW B737-700 SRM 53-10-07-2R-1 FIG 203 SHEET 1. THIS REPAIR IS CONSIDERED CATEGORY 'B' AND RE-INSPECTION IS REQUIRED AT 50;000 TOTAL FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICHEVER IS LATER . FOR INSPECTION REQUIREMENT SEE TLD #T080520
